# SDR PIDA20050182

- Difficulty date: October 24, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 57,196 hours, 44,278 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Power Lever
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT POWER LEVER DID NOT GO TO FLIGHT IDLE WITH LEVEL CHANGE SELECTED, THUS RESULTING IN ASYMMETRICAL THRUST.  PERFORMED CABLE LUB PER MM 12-26-00.
